Hilbert transforms

By: King, Frederick WContributor(s): Language: English Series: Encyclopedia of mathematics and its applications ; v.125Publication details: New York ; Cambridge University Press ; 2009Edition: Description: v.2; 24 cmISBN: 978-0-521-51720-1Subject(s): | Mathematics | Hilbert transform
Star ratings
    Average rating: 0.0 (0 votes)
Item type Current library Call number Status Notes Date due Barcode Item holds
Books Books Central Library, IITB
517.44Kin-1 Available G10A34 221745
Books Books Central Library, IITB
517.44Kin-2 Available G10A35 221746
Total holds: 0

There are no comments on this title.

to post a comment.

Powered by Koha